LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » falling apart one day at a time

 - UBBFriend: Email this page to someone!    
Author Topic: falling apart one day at a time
smiles132002
LymeNet Contributor
Member # 7949

Icon 1 posted      Profile for smiles132002     Send New Private Message       Edit/Delete Post   Reply With Quote 
I am at a loss-I just restarted abx after being off for a month and I am taking the following

Rifamphin, ketek, mino, and zith
mag/zinc/cal combo, vit d-3, mytake mushroom, mag, mega flora, biok, vit c,

I have gain 7 pounds and look pregnant, I have a hard time reading, eye lid and body spasms, face completely broke out with acne, starving all the time, nausea, burping (I never burp), numbness down my arms and legs-headache, severe fatigue, and now I am breaking out in hives...ahhh what is happening! What can I add in to help my body detox.

I am only taking 1 abx a day of each, because I can't increase.

Thanks,

Posts: 484 | From Burlingame, Ca | Registered: Sep 2005  |  IP: Logged | Report this post to a Moderator
tickedoff2wice
Member
Member # 35693

Icon 1 posted      Profile for tickedoff2wice     Send New Private Message       Edit/Delete Post   Reply With Quote 
Have you checked for yeast? That can cause bloating in the stomach, starving, nausea, burping, fatigue, break outs. Adrenal insufficiency (excess Cortisol) can cause weight gain around the stomach.

For muscle spasms try increasing your Magnesuim until bowels are loose then back off by 100mg...

Detox: Glutathione, Chlorella, NAC, green drinks, lemon water, epsom salt baths, etc...

Hope this helps [Smile]

Posts: 73 | From USA | Registered: Jan 2012  |  IP: Logged | Report this post to a Moderator
dbpei
Frequent Contributor (1K+ posts)
Member # 33574

Icon 1 posted      Profile for dbpei     Send New Private Message       Edit/Delete Post   Reply With Quote 
smiles, so sorry for what you are experiencing. I have been on many of those meds and had a difficult time. I noticed some improvement when I added licorice tea to my diet along with fresh cilantro.

Each morning, I now have one egg that I scramble with almond milk, a bunch of chopped cilantro, turmeric and ground flax seed. I think cooking it in coconut oil has also helped. The turmeric and flax seed help with inflammation and the cilantro is a binder and detoxer.

I have with a piece of gluten free toast with some coconut oil spread on it and this really fills me up longer than any breakfast I used to have.

I have a pot of licorice tea in the a.m. with my breakfast, which is really good for the adrenals. Stash and Yogi make a delicious licorice tea.

After a few days I began to notice a difference. I was less fatigued, and less nauseous.

My LLNP suggested I take 1 omeprazole (Prilosec) each morning upon awakening or a half hour before breakfast. This has helped with the indigestion and burping and has helped to heal my gut. (licorice tea and slippery elm tea will do this also)

The other suggestion I have is to take as many epsom salt baths as you can. It will not only help with the detoxing, it might help your skin. Some people add a bottle of peroxide to the bath water as well.

I hope you feel better soon. (Check with your MD on the licorice tea because it can raise your BP. Slippery elm tea will not)

Posts: 2343 | From New England | Registered: Aug 2011  |  IP: Logged | Report this post to a Moderator
smiles132002
LymeNet Contributor
Member # 7949

Icon 1 posted      Profile for smiles132002     Send New Private Message       Edit/Delete Post   Reply With Quote 
I haven't checked for yeast-but am 100% sure that I have it. I just don't know what to do to get rid of it. I can't take diflucan or nystatin while on these meds.

I stop meds and take them and then re-start and have yeast issues again. Suggestions?

Posts: 484 | From Burlingame, Ca | Registered: Sep 2005  |  IP: Logged | Report this post to a Moderator
glm1111
Frequent Contributor (5K+ posts)
Member # 16556

Icon 1 posted      Profile for glm1111     Send New Private Message       Edit/Delete Post   Reply With Quote 
I would also look into treating for parasites, much overlooked co-infection even by LLMDs. Parasites can cause hives, weight gain etc. Check out the symptom list at Humaworm and google parasite symptoms.

Thirty days is NOT nearly enough tx as Humaworm suggests. A ninety day break is also not a good idea. It can take several yrs to get rid of parasites and all of their eggs and larva.

Gael

--------------------
PARASITES/WORMS ARE NOW
RECOGNIZED AS THE NUMBER 1 CO-INFECTION IN LYME DISEASE BY ILADS*

Posts: 6418 | From philadelphia pa | Registered: Jul 2008  |  IP: Logged | Report this post to a Moderator
Sammi
Frequent Contributor (1K+ posts)
Member # 110

Icon 1 posted      Profile for Sammi     Send New Private Message       Edit/Delete Post   Reply With Quote 
quote:
Originally posted by smiles132002:
I can't take diflucan or nystatin while on these meds.

Why can't you take these meds?

You may want to speak with your doctor about prescrbing VSL#3 Double-Strength. It is a prescription strength probiotic that has something like 900 billion cultures per packet.

Posts: 4678 | Registered: Oct 2000  |  IP: Logged | Report this post to a Moderator
dbpei
Frequent Contributor (1K+ posts)
Member # 33574

Icon 1 posted      Profile for dbpei     Send New Private Message       Edit/Delete Post   Reply With Quote 
berberine and coconut oil may be of help to you. They are both anti-fungal as well as anti-bacterial and anti-viral. They also fight parasites.

http://flash.lymenet.org/ubb/ultimatebb.php/topic/1/117118#000000

Posts: 2343 | From New England | Registered: Aug 2011  |  IP: Logged | Report this post to a Moderator
smiles132002
LymeNet Contributor
Member # 7949

Icon 1 posted      Profile for smiles132002     Send New Private Message       Edit/Delete Post   Reply With Quote 
there are drug interactions and it's her belief that when taken together they are both less effective. I will ask her about teh VSL 3-I've taken that before but not prescription.

Thank you

Posts: 484 | From Burlingame, Ca | Registered: Sep 2005  |  IP: Logged | Report this post to a Moderator
PhillyLyme
LymeNet Contributor
Member # 26468

Icon 1 posted      Profile for PhillyLyme     Send New Private Message       Edit/Delete Post   Reply With Quote 
I am not a doc nor an expert in all of this but I can tell you that I have been taking HUMAWORM for about 3 weeks not...I lost about 7 lbs and then gain 2 back in the first week. I have been watching what I eat but not dieting at all. Funny thing is I am stuck not lossing any weight but my belly is getting smaller...

Take water with lemon...I dont do it all the time but it helps when I do

Posts: 324 | From Philly | Registered: Jun 2010  |  IP: Logged | Report this post to a Moderator
smiles132002
LymeNet Contributor
Member # 7949

Icon 1 posted      Profile for smiles132002     Send New Private Message       Edit/Delete Post   Reply With Quote 
i was feeling a lot better yesterday and decided to do some turbo kick boxing at my gym..i am a wreck today..i am burping like crazy (which is so weird to me) feel like i am going to vomit and my head is crazy pounding-along with severe fatigue.

I must be herxing out all these toxins..i hope i feel better tomorrow..it felt great to work out and i am bummed that I feel so sick again today! ugh thank god i don't have to work this week!

Posts: 484 | From Burlingame, Ca | Registered: Sep 2005  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.